# SDR DALA12001210861

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 77,642 hours, 74,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE CEILING EMERGENCY LIGHTS AT ROWS 21 AND 23 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
